# SDR A6WA200840617

- Difficulty date: November 25, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 13,984 hours, 12,956 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOG 193016/2 NOSE GEAR FAILED TO RETRACT ON TAKEOFF RESULTING WITH A GEAR DISAGREE MSG.  COMPLIED WITH QRH RETURNED LGA.  INSPECTED NLG AND FOUND DURING RETRACTION NLG DOES NOT CENTER.  FLUSHED AND SERVICED NLG IAW AMM 32-12-32.  JACKED NLG AND FOUND CENTERING TO OP CHECK GOOD C/W EXTENSION / RETRACTION CHECK IAW AMM 32-30 OP CHECKS GOOD.
